Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 89, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 19, 2016, 11:39 AM CDT for Young County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2016, 11:39 AM CDT (16:39 UTC)
- Expired
- Aug 19, 2016, 5:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 98 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 12:30 PM CDT | FLASH FLOOD | Olney, TX | SEVERAL HOMES ARE BEING EVACUATED DUE TO HIGH WATER IN OLNEY. |
| Aug 19, 1:12 PM CDT | HEAVY RAIN 6 | Olney, TX | MEASURED RAINFALL OF 6 INCHES REPORTED IN OLNEY BETWEEN 9 AM AND 1 PM. |
| Aug 19, 4:44 PM CDT | FLASH FLOOD | Olney, TX | SOUTHBOUND LANE OF HIGHWAY 79 NEAR OLNEY REMAINS SHUT DOWN DUE TO FLASH FLOODING. 7.1 INCHES RECORDED SINCE 8 AM. |
| Aug 19, 4:45 PM CDT | FLOOD | Olney, TX | TWITTER PHOTO SHOWING PORTIONS OF GRIFFIN PARK IN OLNEY UNDERWATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
916 WGUS54 KFWD 191639 FFWFWD TXC503-191945- /O.NEW.KFWD.FF.W.0089.160819T1639Z-160819T1945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1139 AM CDT FRI AUG 19 2016 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 245 PM CDT * AT 1137 AM CDT...THE PUBLIC REPORTED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS NORTHERN YOUNG COUNTY. MORE THAN 4.5 INCHES OF RAIN HAS FALLEN OVER THE LAST COUPLE OF HOURS. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... OLNEY AND NEWCASTLE... HIGHWAY 79 NEAR OLNEY... HIGHWAY 114 IN NORTHERN YOUNG COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895 $$ DUNN
4 follow-up statements
264 WGUS74 KFWD 191818 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 118 PM CDT FRI AUG 19 2016 TXC503-191945- /O.CON.KFWD.FF.W.0089.000000T0000Z-160819T1945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YOUNG TX- 118 PM CDT FRI AUG 19 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR NORTHERN YOUNG COUNTY... AT 117 PM CDT...THE PUBLIC REPORTED HEAVY RAIN FROM THUNDERSTORMS NEAR OLNEY. MORE THAN 6 INCHES OF RAIN HAS FALLEN NEAR OLNEY OVER THE LAST FEW HOURS WITH ADDITIONAL RAINFALL LIKELY THROUGH LATE AFTERNOON. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... OLNEY AND NEWCASTLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895 $$ DUNN
906 WGUS54 KFWD 191930 FFWFWD TXC503-192245- /O.EXT.KFWD.FF.W.0089.000000T0000Z-160819T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 230 PM CDT FRI AUG 19 2016 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE * FLASH FLOOD WARNING FOR... NORTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 545 PM CDT * AT 228 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAINFALL MAINLY NORTH OF HIGHWAY 380 IN YOUNG COUNTY. AREAS ALONG HIGHWAY 79 FROM PADGETT TO OLNEY WILL SEE SOME OF THE HEAVIEST RAINFALL OVER THE NEXT FEW HOURS. MORE THAN 6 INCHES OF RAIN HAS FALLEN IN THE OLNEY AREA ALREADY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... OLNEY AND NEWCASTLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895 $$ DUNN
744 WGUS74 KFWD 192146 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 446 PM CDT FRI AUG 19 2016 TXC503-192245- /O.CON.KFWD.FF.W.0089.000000T0000Z-160819T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YOUNG TX- 446 PM CDT FRI AUG 19 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHERN YOUNG COUNTY... AT 444 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING CONTINUING IN AND NEAR OLNEY. PARTS OF HIGHWAY 79 SOUTH OF OLNEY ARE CLOSED DUE TO HIGH WATER. THE RAIN IN THE OLNEY AREA IS NOW FALLING AT A LIGHTER RATE BUT EXCESSIVE WATER RUNOFF WILL CONTINUE AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... OLNEY AND NEWCASTLE. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895 $$ JLDUNN
294 WGUS74 KFWD 192247 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 547 PM CDT FRI AUG 19 2016 TXC503-192256- /O.EXP.KFWD.FF.W.0089.000000T0000Z-160819T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YOUNG TX- 547 PM CDT FRI AUG 19 2016 ...THE FLASH FLOOD WARNING FOR NORTHERN YOUNG COUNTY HAS EXPIRED... THE HEAVY RAIN HAS ENDED. HOWEVER...RUNOFF FROM EARLIER HEAVY RAIN WILL CONTINUE TO CAUSE FLOODING ISSUES ESPECIALLY IN LOW-LYING AREAS. THE FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL FLOOD WARNING. LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895 $$ CARLAW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 11:09 AM CDT, 30 minutes earlier.
Area forecast discussion, Aug 19, 11:09 AM CDT, 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1109 AM CDT FRI AUG 19 2016 .UPDATE... This morning, showers continue across the northwestern portions of the CWA in advance of a weak upper level trough and associated vort max currently located over the Concho Valley/Big Country. This trough and vort max will lift northeast over North and Central Texas providing additional lift for showers and potentially isolated thunderstorms throughout the day. Satellite imagery and wind profiles show a steady stream of moisture into the region keeping the atmospheric water content very high for this time of year. The highest rain chances will remain across the northern half of the region today with a slow tapering to near 30 percent in our far southern counties. The rainfall will be heavy at times in some areas leading to localized areas of flooding or flash flooding. The highest rainfall totals today are expected to fall over areas that have not received as much rainfall the past few days and therefore should be able to accumulate the rain without significant problems. Where we will need to keep a close eye on rainfall rates and totals (due to recent heavy rainfall the past 24-48 hours) will be across Young and Stephens counties, and also the area from Ellis County to the southeast. We will be reassessing the need for a Flash Flood Watch for tomorrow and Sunday with the afternoon forecast package. For the update, made minor changes to PoPs including increasing PoPs in our northwest counties where it is currently raining. Also tweaked sky cover and temps based on current trends. JLDunn && .AVIATION... /ISSUED 650 AM CDT FRI AUG 19 2016/ /12Z TAFS/ Challenges abound today, as we'll see another day of off/on convective chances, which will cause havoc on cig trends through the day into tonight. Cigs will bounce between IFR and low MVFR through the morning hours. Weak instability will exist above 6-8 kft. Cigs should rise through high MVFR above 2 kft this afternoon, before becoming VFR with afternoon warming. Cigs will lower back into at least MVFR again after midnight Saturday, with spotty IFR cigs once again. A shortwave disturbance over the Upper Rio Grande Plains is moving NE over the Concho Valley/Hill Country. Regional radar is already denoting an increase in coverage of showers with isolated/ embedded thunder likely to occur later this morning, as the August sun results in weak instability across the region by midday into the afternoon hours. Models agree that the best coverage of showers and isolated thunder will be across the northern half of Texas, including the DFW terminals to the Red River Valley. Coverage of convection should diminish by this evening with the shortwave departing to the northeast toward Arkansas. Another shortwave within the sub-tropical branch will move toward the area from Mexico during the pre-dawn hours Saturday, as a surface cold front enters the area after 12Z Saturday. In addition, a strong shortwave trough moving through the Central Plains into the Midwest will assist convection along the cold front. We expect convective activity to increase and overspread all terminals during the day Saturday. 05/ && .SYNOPSIS... The main concerns for this forecast package revolve around PoPs through the middle of next week. A deep reservoir of moisture should continue to lift northward across the region and this combined with an approaching cold front should yield a threat for heavy rain and potential flooding. && .SHORT TERM (Today through Sunday)... For today--the main challenge will be the overall coverage of convection. Water Vapor and blended total precipitable water products continue to indicate that the environment across much of North and Central TX was very moist with PWATs on the order of 2 to 2.25". Regional VWP indicated that low level flow was slowly intensifying ahead of a subtle shortwave trough across the Big Country. The lift associated with the strengthening flow should be enough to spark scattered to numerous showers and thunderstorms, mainly along and northwest of a Goldthwaite to Waxahachie to Canton line this morning. With several CAMs (TTU WRF...HRRR...and 4 km NAM) consistent on developing convection, I have increased PoPs up towards the likely category for the aformentioned area. Severe weather is not expected this morning or afternoon, but the very deep and rich moisture will promote a flood threat, especially for locales that have seen a fair amount of rain over the past several days. I will hold off on issuing any Flash Flood Watches with this package for our northwest zones as widespread antecedent conditions are not in place (despite Thursday's rainfall) and both 1 and 3 hour FFG still remains near seasonal norms. That being said, we won't rule out the flash flood potential completely and for now, will highlight the sporadic threat in the HWO and graphicasts. Scattered convection should continue this afternoon and into the early evening hours before waning just a bit. Our attention will then turn towards a cold front that is expected to slide southward from the Central Plains tonight and into Saturday morning. For Saturday---Most NWP is in fair agreement with the overall timing of the front as it is expected to be driven southward by a fairly potent trough across the upper midwest. As the upper trough translates east and eventually northeastward, the trailing cold front should begin to slow. While this boundary will slow, sufficient low level convergence, a very moist troposphere, and generally westerly flow in the cloud layer (parallel to the cold front) is enough to introduce a bit of a concern for flooding/flash flooding along the Red River and across northwestern zones. After discussion with neighboring WFOs, have decided to hold off on a Flash Flood Watch, but one may ultimately be needed, especially if heavy rainfall occurs on Friday across western and northern zones. The axis of heaviest rainfall will ultimately be tied to the position of the surface/925mb front. For now, I've kept the general configuration of the inherited PoPs in tact with a slight extension to the north to account for the potential for the front to stall sooner than NWP advertises. Given that the upper midwest trough is expected to lift northward, this does seem possible. Regardless, it does appear that most areas will see rain on Saturday. I have continued to nudge temperatures downward on Saturday with the expectation that widespread showers and storms will be ongoing for a good portion of the day. It is possible that some drier air may work its way in from the north along the immediate Red River resulting in slightly warmer temperatures there, but given the departing upper trough, I'm more incline to believe that the front may stall a bit sooner than advertised by most model guidance. For Sunday---Models diverge slightly with regards to the final position of the old baroclinic zone. In general, it appears that the front will stall near or just south of the I-20 corridor Saturday into Sunday. Weak cyclogenesis across the Concho Valley in response to the entrance region of a modest upper level jet may also help slow the progression of the boundary and may aid in additional warm/moist transport northward. With this in mind, I have continued to carry a mention of chance to likely PoPs across the forecast area. The main threats will be heavy rain from showers and thunderstorms. && .LONG TERM (Monday through Wednesday)... For Monday and Tuesday---Rain chances will continue across much of the area as southwesterly flow aloft and deep moisture both continue across much of North and Central TX. Again---the fairly high moisture will promote a risk for flooding, especially across Central TX or any other days that experience a large amount of rainfall. The stalled frontal boundary should begin to lift northward as southwest/westerly flow continues over the Rocky mountains. For Wednesday and beyond---Models continue to show a deepening trough across the western CONUS which will further support lee-side cyclogenesis and thus continuous southerly flow. As this occurs, the surface front will continue to lift northward taking the better rain chances to the north. I will maintain a low chance for showers and storms along the northwestern third of the forecast area, but many locations may remain dry. 24-Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 86 75 84 72 83 / 80 50 80 70 60 Waco 88 76 87 73 83 / 40 40 60 70 60 Paris 84 73 83 67 84 / 60 50 80 60 40 Denton 84 74 84 70 85 / 90 60 80 60 50 McKinney 85 75 84 71 85 / 70 50 80 70 60 Dallas 86 76 85 73 84 / 70 50 80 70 60 Terrell 86 75 84 72 83 / 60 40 70 70 60 Corsicana 88 75 85 72 83 / 40 40 60 70 60 Temple 89 75 88 72 85 / 40 40 50 60 60 Mineral Wells 82 73 85 70 83 / 80 60 80 70 60 && .FWD Watches/Warnings/Advisories... None. && 91/82
Hazardous weather outlook, Aug 19, 3:51 AM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 351 AM CDT FRI AUG 19 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200900- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 351 AM CDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE OFF AND ON ACROSS ESPECIALLY THE NORTHWEST HALF OF NORTH TEXAS THROUGH TONIGHT. THOUGH SEVERE WEATHER IS NOT EXPECTED...A TROPICAL AIRMASS IN PLACE WILL CONTINUE TO PROMOTE LOCALLY HEAVY RAINFALL ACROSS AREAS MAINLY NORTH OF A COMANCHE...TO HILLSBORO...TO CANTON LINE. ISOLATED FLASH FLOODING WILL BE POSSIBLE...ALONG WITH URBAN AND SMALL STREAM AT TIMES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH THIS WEEKEND INTO EARLY NEXT WEEK. A COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY AND THIS IS WHEN THE BEST CHANCES FOR ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR AREAWIDE. LOCALIZED HEAVY RAINS WILL CONTINUE TO PRODUCE SPORADIC FLASH FLOOD AND URBAN FLOOD ISSUES THIS WEEKEND. LOW RAIN CHANCES WILL CONTINUE THE FIRST HALF OF NEXT WEEK. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...LOCALLY HEAVY RAINFALL MAY PRODUCE ISOLATED POCKETS OF CONTINUED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...REPORTS OF FLASH FLOODING OR STREET FLOODING ACROSS TYPICAL LOW-LYING AREAS OR UNDERPASSES THROUGH TONIGHT ARE APPRECIATED.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:19 PM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Aug 18, 9:05 PM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 3 hr |
| Aug 19, 7:30 AM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| Aug 19, 9:13 AM CDT | Areal Flood Advisory | FWD | Jack, Young | 2 hr |
| Aug 19, 11:15 AM CDT | Areal Flood Advisory | FWD | Jack, Young | 3 hr |
| Aug 19, 1:17 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Aug 19, 1:59 PM CDT | Areal Flood Advisory | FWD | Wise | 6 hr |
| Aug 19, 2:36 PM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 114 min |
| Aug 19, 2:49 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 33 more | 43 hr |
| Aug 19, 3:12 PM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| Aug 19, 4:09 PM CDT | Areal Flood Advisory | FWD | Jack | 2 hr |
| Aug 19, 4:28 PM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Aug 19, 4:34 PM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 3 hr |
| Aug 19, 4:41 PM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Aug 19, 5:08 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Aug 19, 5:39 PM CDT | River Flood Warning | FWD | Parker | 19 hr |
| Aug 19, 5:42 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| Aug 19, 5:51 PM CDT | Areal Flood Warning | FWD | Young | 3 hr |
| Aug 19, 6:08 PM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| Aug 19, 6:56 PM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.